Solving Convex Programs with Infinitely Many Linear Constraints by a Relaxed Cutting Plane Method

Authors: Wu S.-Y.; Fang, S.

Source: Computers and Mathematics with Applications, Volume 38, Number 3, August 1999 , pp. 23-33(11)

Publisher: Elsevier

Buy & download fulltext article:

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.


Keywords: Convex semi-infinite programming; Cutting plane method; Duality theory

Document Type: Research Article


Affiliations: National Cheng Kung University Department of Mathematics Tainan, Taiwan,, R.O.C.

Publication date: August 1, 1999

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page